Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: An update
William Thomson
Mathematical Social Sciences, 2015, vol. 74, issue C, 41-59
Abstract:
A group of agents have claims on a resource but there is not enough of it to honor all of the claims. How should it be divided? A group of agents decide to undertake a public project that they can jointly afford. How much should each of them contribute? This essay is an update of Thomson (2003), a survey of the literature devoted to the study of such problems.
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (154)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489614000699
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: an update (2013) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:74:y:2015:i:c:p:41-59
DOI: 10.1016/j.mathsocsci.2014.09.002
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().